MathSciNet Relay Station
MathSciNet bibliographic data
MR2054786 (2005h:33022) 33C45 (05E35)
Mizukawa, Hiroshi; Tanaka, Hajime $(n+1,m+1)$-hypergeometric functions associated to character algebras. Proc. Amer. Math. Soc. 132 (2004), no. 9, 2613–2618 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement